# SDR DALA2024083008598

- Difficulty date: August 29, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERONS 06R, 05R, 04R, 03R STA Y=1022 ON PASSENGER CABIN. SUMMARY OF NRC 00553: LONGERONS 06R, 05R, 04R, 03R STA Y=1022 ON PASSENGER CABIN WERE REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2. (LP #0527480)
